# SDR DXTA2014040405714

- Difficulty date: April 3, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 3,863 hours, 3,196 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, P
- Precautionary procedure: K

## Discrepancy

BRAKES CATCH & GRIND DURING ROLLOUT & COMING TO A STOP.  BRAKES CATCH & GRIND DURING ROLLOUT & COMING TO A STOP.  TAXI CHECKED AND VERIFIED DISCREPANCY.  PERFORMED COMPLETE ANTI-SKID BRAKE SYSTEM BLEED, PERFORMED TAXI CHECK AND OPS AND LEAK CHECKED GOOD.  BRAKE MODULATION & ACTIVATION IS GOOD.  DONE IAW MM 32-42-00.
